MathSciNet Relay Station
MathSciNet bibliographic data
MR1666771 32J25 (14F10 32A27 32C30)
Henkin, Gennadi; Passare, Mikael Abelian differentials on singular varieties and variations on a theorem of Lie-Griffiths. Invent. Math. 135 (1999), no. 2, 297–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement